JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • A CHARACTERIZATION OF BLOCH FUNCTIONS
  • Kwon Ern-Gun ; Shim Ok-Hee ; Bae Eun-Kyu ;
  • Communications of the Korean Mathematical Society, volume 21, issue 2, 2006, Pages 287~292
  • DOI : 10.4134/CKMS.2006.21.2.287
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • THE BIVARIATE F3-BETA DISTRIBUTION
  • Nadarajah Saralees ;
  • Communications of the Korean Mathematical Society, volume 21, issue 2, 2006, Pages 363~374
  • DOI : 10.4134/CKMS.2006.21.2.363
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • ON THE EXPONENTIAL FUZZY PROBABILITY
  • Yun Yong-Sik ; Song Jae-Choong ; Ryu Sang-Uk ;
  • Communications of the Korean Mathematical Society, volume 21, issue 2, 2006, Pages 385~395
  • DOI : 10.4134/CKMS.2006.21.2.385
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)